Stability of a Class of Stochastic Nonlinear Systems with Markovian Switching

被引:0
|
作者
Liu, Xiaohua [1 ]
Li, Wuquan [1 ]
机构
[1] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Peoples R China
基金
中国国家自然科学基金;
关键词
JUMP LINEAR-SYSTEMS; ADAPTIVE TRACKING; STATE-FEEDBACK; STABILIZATION; CONTROLLABILITY; EQUATIONS;
D O I
10.1155/2015/292794
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
This paper investigates the stability of a class of stochastic nonlinear systems with Markovian switching via output-feedback. Based on the backstepping design method and homogeneous domination technique, an output-feedback controller is constructed to guarantee that the closed-loop system has a unique solution and is almost surely asymptotically stable. The efficiency of the output-feedback controller is demonstrated by a simulation example.
引用
收藏
页数:7
相关论文
共 50 条
  • [1] Asymptotic Stability of Nonlinear Impulsive Stochastic Systems with Markovian Switching
    Zhang, Xinwen
    Jia, Chao
    Liu, Weiguo
    [J]. ICMLC 2019: 2019 11TH INTERNATIONAL CONFERENCE ON MACHINE LEARNING AND COMPUTING, 2019, : 114 - 118
  • [2] Backstepping Controller Design for a Class of Stochastic Nonlinear Systems with Markovian Switching
    Wu Zhaojing
    Xie Xuejun
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 2, 2008, : 769 - +
  • [3] Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching
    Wu, Zhao-Jing
    Xie, Xue-Jun
    Shi, Peng
    Xia, Yuan-qing
    [J]. AUTOMATICA, 2009, 45 (04) : 997 - 1004
  • [4] Stability Analysis of Stochastic Nonlinear Systems With Delayed Impulses and Markovian Switching
    Li, Haidan
    Zhu, Quanxin
    [J]. IEEE ACCESS, 2019, 7 : 21385 - 21391
  • [5] Finite-time stability of stochastic nonlinear systems with Markovian switching
    Yin, Juliang
    Yu, Xin
    Khoo, Suiyang
    [J]. PROCEEDINGS OF THE 36TH CHINESE CONTROL CONFERENCE (CCC 2017), 2017, : 1919 - 1924
  • [6] Asymptotic stability of a class of nonlinear stochastic systems undergoing Markovian jumps
    Huan, R. H.
    Zhu, W. Q.
    Ma, F.
    Ying, Z. G.
    [J]. PROBABILISTIC ENGINEERING MECHANICS, 2016, 45 : 13 - 21
  • [7] Finite-time Stabilization for a Class of Stochastic Nonlinear Systems with Markovian Switching
    Zhao, Gui-Hua
    Liu, Shu-Jun
    [J]. 2017 CHINESE AUTOMATION CONGRESS (CAC), 2017, : 168 - 173
  • [8] Stability of Singular Stochastic Systems With Markovian Switching
    Huang, Lirong
    Mao, Xuerong
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2011, 56 (02) : 424 - 429
  • [9] Asymptotic stability in distribution of nonlinear stochastic systems with semi-Markovian switching
    Hou, Zhenting
    Dong, Hailing
    Shi, Peng
    [J]. ANZIAM JOURNAL, 2007, 49 : 231 - 241
  • [10] Finite-time stability and stabilization of stochastic nonlinear systems with Markovian switching
    Zhao, Ping
    Zhao, Yan
    Guo, Rongwei
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 1770 - 1776